# SDR SWAA2012110509063

- Difficulty date: November 3, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 54,564 hours, 44,008 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 654645268A
- Part serial: MA5645
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD GROUND SPOILER ATTACH FITTING BROKEN.  REMOVED AND REPLACED SPOILER PER AMM.
